USP Electronic Research Repository

A Lyapunov-based path planning and obstacle avoidance for a two-link manipulator on a wheeled platform

Sharma, Bibhya N. and Vanualailai, Jito and Prasad, Avinesh (2008) A Lyapunov-based path planning and obstacle avoidance for a two-link manipulator on a wheeled platform. International Journal of Information Technology, 14 (2). pp. 57-80. ISSN 0218-7957

Full text not available from this repository.

Abstract

In this paper, we show for the first time, how the Direct Method of Lyapunov could be used to construct a Lyapunov function that controls the motion of a mobile manipulator system by guiding it to its goal whilst avoiding obstacles in a priori known workspace. The mobile manipulator, modeled via its kinematic constraints, consists of a coupling of a holonomic manipulator with a nonholonomic mobile base. It is guided to its target by an attraction function that is part of the Lyapunov function. It avoids fixed and artificial obstacles, which are created from the singularities and the kinematic and dynamic constraints in the system, via obstacle avoidance functions that also make up the Lyapunov function. Computer simulations are used to illustrate the effectiveness of the proposed Lyapunov-based method.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 27 May 2008 11:43
Last Modified: 18 Jul 2012 15:01
URI: http://repository.usp.ac.fj/id/eprint/1010
UNSPECIFIED

Actions (login required)

View Item